MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401451
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that his ambicor penile prosthesis (app) device stopped working a couple of weeks earlier.The patient reported he had not used the device much over the last 10 years, but he would like to have it replaced.His original doctor, who is now retired, stated the device could not be replaced due to scar tissue.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: b3 - date of event was not provided, estimated date entered.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
AMS AMBICOR PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20082443
Report Number2124215-2024-53711
Device Sequence Number12684681
Product Code FHW
UDI-Device Identifier00878953000954
UDI-Public00878953000954
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2015
Device Model Number72401451
Device Catalogue Number72401451
Device Lot Number665250004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/02/2024
Date Device Manufactured08/18/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale